Oxyhives ReviewOxyhives Resources

Hives and prednisone, read on please?


 Hives and prednisone, read on please?

Last Thursday, I started noticing that I was a little itchy. by Thursday night, the tops of my feet were incredibly itch. When I woke up Friday morning, I was covered from head to toe with hives. There isn't a place on my body (including the palms of my hands and my scalp) that hasn't itched. after taking copious amounts of both Benadryl and Zyrtec, I decided to go to the doctor. He seemed to think I was having an allergic reaction to Cymbalta, which I was on for a week and then went off because it made me dizzy. since the allergy medicines weren't touching my reaction, he has put me on Prednisone for about a week. has anyone ever found success with a short treatment of Prednisone for hives? I'm very paranoid because I keep reading/hearing all these horror stories about people with chronic hives (I know someone who has had them for five years) and I do NOT want that to be my life.

Take the steroids! They will help you! you don't have a condition that will last forever. Your suffering from a med reaction, and the prednisone will helpyou!!! As soon as the Cymbalta is out of your system the reaction will be gone. Don't worry, your gonna get better!

trust your doctor..he knows what he's doing..

I've been put on prednisone before because of a serious reaction to poison ivy…lol

I HAD HIVES FOR ABOUT 5 MONTHS BEFORE I WENT TO A SPECIALIST TO FIGURE OUT WHAT WAS GOING ON.. HE PUT ME ON SINGULAR (TRIAL PILLS FOR ABOUT 2 MONTHS) AND IT WENT AWAY.. MY INSURANCE DIDN'T COVER FOR IT SO HE PUT ME ON CLARITIN WHICH HAS BEEN WORKING FINE. NOT JUST THAT BUT HE GAVE ME FOOD ALLERGY TESTS, AND ENVIRONMENTAL ALLERGY TESTS AND WE FOUND OUT THAT I WAS ALLERGIC TO CHICKEN– SOMETHING THAT I LOVE TO EAT..

PREDNISONE TAKEN FOR A LONG TIME MAY CAUSE DIABETES (TEMPORARY) OR GLAUCOMA. SO.. BE CAREFUL..

Hives and prednisone, read on please?

Recommended Reading